# SDR ASAA2018022023635

- Difficulty date: February 20, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 21,159 hours, 6,953 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16164
- Condition: Faulted
- Location: Rt Ram Air
- Part time: 21,191 hours, 6,969 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BITE IAW AMM 21-51-00, THE NR 2 CONTROLLER RAM AIR ACTUATOR FAULT LIGHT.  ACFT GROUNDED.  REMOVED & REPLACED THE RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21, OPS CHECKED NORMAL. NR 2 PACK/ZONE TEMP CONTROLLER BITE TESTED IAW AMM 21-61-00-700-806-002, OPS CHECKED NORMAL.  NO FAULTS LOGGED ON THE NR 1 PACK/ZONE TEMP CONTROLLER.
